# SDR SWIA2021090360698

- Difficulty date: May 29, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1015-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE R/H FLOOR SILL FROM FS 1015.00 TO FS 1031.00 FROM JOB# 910139124 OP# 32 CAMP # 22623336.   (C-CHECK RO 8/31/21)   REPLACED R/H FLOOR SILL FROM FS 1015.00 TO FS 1031.00 IAW CRJ 700 SRM 51-42-06-001-001-A01.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY COMPLETED AND ATTACHED.  NO WEIGHT CHANGE, SEE ATTAHCED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
